# SDR UPS07851335

- Difficulty date: December 21, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE LOST PRESSURE, SHUT DOWN WITH 20 PSI N1 16 PERCENT, N2 9.4 PERCENT 5 QUARTS INDICATED 6000 FT/200 KTS.  REMOVED AND REPLACED LINE SUPPLY OIL TO OIL PRESSURE TRANSMITTER IAW M/M 20-12-00-2.  LEAK AND OPS CHECK GOOD IAW M/M 71-00-00.
